Alert archive / Maine / Gale Warnings in 2012
Gale Warning 26, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 21, 2012, 6:39 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2012, 6:39 PM EST (23:39 UTC)
- Expired
- Dec 21, 2012, 9:00 PM EST
- In force
- 2 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
788 WHUS71 KGYX 212339 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 639 PM EST FRI DEC 21 2012 ANZ153-154-220300- /O.CAN.KGYX.SR.W.0004.000000T0000Z-121222T0300Z/ /O.NEW.KGYX.GL.W.0026.121221T2339Z-121222T0300Z/ CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 639 PM EST FRI DEC 21 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150>152-220300- /O.CON.KGYX.SR.W.0004.000000T0000Z-121222T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 639 PM EST FRI DEC 21 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...16 TO 21 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS ...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
2 follow-up statements
337 WHUS71 KGYX 220003 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 703 PM EST FRI DEC 21 2012 ANZ152-220300- /O.CAN.KGYX.SR.W.0004.000000T0000Z-121222T0300Z/ /O.EXA.KGYX.GL.W.0026.000000T0000Z-121222T0300Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 703 PM EST FRI DEC 21 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-154-220300- /O.CON.KGYX.GL.W.0026.000000T0000Z-121222T0300Z/ CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 703 PM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-151-220300- /O.CON.KGYX.SR.W.0004.000000T0000Z-121222T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 703 PM EST FRI DEC 21 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS OF 55 TO 65 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS ...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
399 WHUS71 KGYX 220200 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 900 PM EST FRI DEC 21 2012 ...MARINE STORM WARNINGS AND GALE WARNINGS HAVE BEEN DISCONTINUED AND REPLACED WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE... .A STRONG COLD FRONT HAS NOW MOVED EAST OF THE WATERS ALLOWING THE STRONG ONSHORE WINDS TO DROP OFF CONSIDERABLY. GUSTY SOUTHWEST WINDS UP TO 30 KNOTS AND ROUGH SEAS WILL CONTINUE THROUGH THE NIGHT. ANZ152>154-221000- /O.CAN.KGYX.GL.W.0026.000000T0000Z-121222T0300Z/ /O.NEW.KGYX.SC.Y.0078.121222T0200Z-121222T1000Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 900 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-151-221000- /O.CAN.KGYX.SR.W.0004.000000T0000Z-121222T0300Z/ /O.NEW.KGYX.SC.Y.0078.121222T0200Z-121222T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 900 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 21, 5:58 PM EST, 41 minutes earlier.
Area forecast discussion, Dec 21, 5:58 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
558 PM EST FRI DEC 21 2012
.SYNOPSIS...
STRONG LOW PRESSURE WILL LIFT NORTH OVER NEW ENGLAND THROUGH
SATURDAY. A COLD FRONT WILL SWEEP OFF THE COAST THIS EVENING. WEAK
LOW PRESSURE WILL PASS SOUTH OF NEW ENGLAND CHRISTMAS DAY. A STRONGER
STORM SYSTEM IS LIKELY TO APPROACH FROM THE SOUTHWEST ON WEDNESDAY
AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WILL UPDATE TO DROP THE WIND ADVISORY OVER SW ME AND ALL BUT NRN
COOS COUNTY IN NH. WINDS HAVE DROPPED OFF WITH THE PASSAGE OF THE
CD FNT OVER ADDITIONAL ZONES IN OUR FCST AREA. WILL CONT THE WIND
ADV AND HIGH WIND WARNING FOR OUR NRN/ERN ZONES AS PREVIOUSLY FCST.
NO OTHER CHANGES TO THE FCST AT THIS TIME.
PREVIOUS DISCUSSION...
BACK EDGE OF THE PRECIP IS WORKING ITS WAY INTO SOUTHWESTERN NH.
RAINFALL AMOUNTS OF 0.5 TO 1IN HAVE ALREADY BEEN OBSERVED IN NH
AND ANOTHER 0.5 IS EXPECTED IN THE NEXT FEW HOURS. IN MAINE, THE
RAIN WILL NOT CLEAR THE CWA UNTIL AROUND 03Z. HAVE LEANED TOWARDS
THE RFC QPF SPATIALLY, WITH A LARGE MAXIMUM IN THE MAINE MOUNTAINS
DUE TO EASTERLY JET.. ABOUT 1-1.25IN /6HRS. TEMPERATURES HAVE
CLIMBED TO NEAR 50 ALONG THE COAST AND REMAIN ABOVE FREEZING
THROUGH THE REGION RESULTING IN ALL RAIN... SUSPECT A FEW POCKETS
OF SLEET AND SNOW CONTINUING IN THE MIX IN CENTRAL SOMERSET AND
NORTHERN FRANKLIN MOUNTAINS... BUT HAVE NO REPORTS. WIND ADVISORY
IN EFFECT UNTIL 00Z FOR NH AND WIND WARNING AND ADVISORY FOR
MIDCOAST AND CENTRAL MAINE REGIONS THROUGH 03Z. BOTH MODELS AND
UPSTREAM REPORTS INDICATE THE HIGHEST POTENTIAL FOR WIND GUSTS
OVER THE NEXT FEW HOURS AS THE TRAILING EDGE OF THE SYSTEM CLEARS
THROUGH. PERIODS OF HEAVY RAIN MAY ALSO HELP TO MIX DOWN THE
MOMENTUM. WITH MT. WASHINGTON GUSTING TO 124KTS.. THERE IS PLENTY
OF WIND TO BE HAD.
THE COLD AIR WILL MOVE IN AFTER THE PRECIP ENDS... WITH THE
RESULT OF LITTLE SNOW ACCUMULATION AS THE MOISTURE SHUTS OFF
BEFORE THE TEMPERATURES FALL. BECAUSE OF THIS, HAVE OPTED TO NOT
PUT UP ANY WINTER WEATHER HEADLINES WITH THIS UPDATE, HOWEVER THE
NORTHERN MOUNTAINS WILL HAVE TO BE MONITORED CLOSELY OVERNIGHT AS
ANY COLD AIR INFILTRATION WHILE THE MOISTURE REMAINS IN PLACE
COULD RAPIDLY RESULT IN HEAVY SNOW ACCUMULATION.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HAVE LEANED HEAVILY ON THE NAM12 MODEL FOR THE SHORT TERM...
WHICH MERGES THE CURRENT LOW OVER ALB WITH THE MAIN UPPER LEVEL
DISTURBANCE FURTHER NORTH OVER THE ST. LAWRENCE. THE RESULT IS
SOME MOISTURE AND UPSLOPE FLOW REMAINING IN THE MOUNTAINS AND
FOOTHILLS THROUGH THE DAY SATURDAY. EXPECT THIS TO PRODUCE SNOW
SHOWERS ACROSS THE AREA THROUGH THE DAY... HOWEVER ACCUMULATIONS
WILL BE LIMITED AS MOIST OF THE MOIST AIR WILL HAVE EXITED TO THE
EAST.
BY SATURDAY NIGHT THE SURFACE LOW FINALLY MOVES FAR ENOUGH EAST
FOR COLD NORTHWESTERLY FLOW TO SET UP... WITH THE USUAL IMPACTS.
FLURRIES WITH MINIMAL ACCUMULATION WILL SET UP IN THE FAVORED
UPSLOPE REGIONS OF THE NEW HAMPSHIRE MOUNTAINS. COLD AIR WILL MOVE
INTO THE REGION WITH LOWS IN THE SINGLE DIGITS NORTH TO MID TEENS
SOUTH.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
NEGATIVELY TILTED UPPER LEVEL TROUGH WILL BE MOVING INTO THE
CANADIAN MARITIMES ON SUNDAY. VERY COLD AIR WILL DAM ALONG THE
MOUNTAINS MAKING FOR A CHILLY WEEK. THE DENSE COLD AIR WILL BE
PUSHED OUT OF THE HIGHER TERRAIN AS HIGH PRESSURE BUILDS IN FROM
THE WEST AROUND CHRISTMAS. LOW PRESSURE PASSES TO OUR SOUTH MONDAY
NIGHT INTO TUESDAY. THE MODELS DISAGREE ON HOW MUCH IF ANY
PRECIPITATION REACHES SOUTHERN NH AND SOUTHERN MAINE...AND THIS
WILL DEPEND ON HOW STRONG THE SURFACE HIGH IS OVER NORTHERN NEW
ENGLAND. IF ANY PRECIPITATION DOES FALL IT WILL BE SNOW GIVING THE
REGION A WHITE CHRISTMAS WITH ONLY EVERY LIGHT AMOUNTS
EXPECTED...HOWEVER THIS DISTURBANCE COULD JUST AS EASILY MISS US
ALTOGETHER.
HIGH PRESSURE BRIEFLY BUILDS BACK IN WEDNESDAY. LATE WEDNESDAY A
SOUTHERN STREAM SHORT WAVE PROMPTS SURFACE LOW PRESSURE TO DEEPEN
AND MOVE NORTH ALONG THE EAST COAST. WE STAY ON THE COLD SIDE OF
THIS SYSTEM AS IT PASSES BY BRINGING SCATTERED SNOW SHOWERS TO THE
REGION.
BETWEEN WAVES OF COLD AIR ADVECTION...A FEW NIGHTS OF INTENSE
RADIATIONAL COOLING...AND A SIGNIFICANT SNOW BASE...WE WILL SEE
SOME OF THE COLDEST NIGHTS OF THE YEAR...INCLUDING CHRISTMAS EVE
AND CHRISTMAS. THE NORTHERN COUNTIES IN PARTICULAR MAY NEED WIND
CHILL ADVISORIES EVEN THOUGH WIND SPEEDS WILL BE AT OR ABOVE 10 MPH.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...IFR CONDITIONS IN HEAVY RAIN AND WINDS WILL MOVE OFF
TO THE EAST THIS EVENING. WINDS WILL SHIFT TO THE SOUTH OR
SOUTHWEST BEHIND THE FRONT AND BE MUCH LIGHTER. CONDITIONS WILL
IMPROVE TO MVFR OR VFR BEHIND THE FRONT THIS EVENING. MAY SEE SOME
SNOW SHOWERS AND MVFR CONDITIONS TOMORROW AS THE UPPER LOW LIFTS
THROUGH. THIS WILL BE MOST LIKELY TO THE WEST OF THE MOUNTAINS.
LONG TERM...VFR CONDITIONS SUNDAY AND MONDAY. MVFR OR WORSE
CONDITIONS IN SNOW SHOWERS TUESDAY WITH CONDITIONS IMPROVING TO
VFR WEDNESDAY.
&&
.MARINE...
SHORT TERM... STORM FORCE GUSTS WILL CONTINUE THROUGH THE NEXT
SEVERAL HOURS AS THE TRAILING EDGE OF THE PRECIPITATION SHIELD
PULLS THROUGH. WINDS AND SEAS WILL BEGIN TO DROP WITH SCA CRITERIA
EXPECTED THROUGH SATURDAY MORNING.
LONG TERM...SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH SUNDAY
AND POSSIBLY INTO MONDAY MORNING. WINDS WERE APPROACH SCA
CONDITIONS TUESDAY NIGHT INTO WEDNESDAY MORNING AS ANOTHER LOW
PRESSURE SYSTEM PASSES OVER THE WATERS.
&&
.TIDES/COASTAL FLOODING...
HAVE ISSUED A COASTAL FLOOD STATEMENT FOR THIS EVENING.
A VERY STRONG ONSHORE FLOW WAS CREATING A STORM SURGE THAT WAS
PUSHING TIDES NEARLY 3 FEET ABOVE PREDICTED. THE PREDICTED HIGH
TIDE AT PORTLAND IS 8.5 FEET AT 556 PM EARLY THIS EVENING. A 2 TO
3 FOOT STORM SURGE COULD PUSH THE TIDE AS HIGH AS 10.5 TO 11.5
FEET.
THIS IS BELOW THE 12.0 FOOT TIDAL FLOOD STAGE AT PORTLAND. THOUGH
TIDE LEVELS WON'T REACH TIDAL FLOOD STAGES THE VERY ROUGH SEAS...
15 TO 20 FEET OVER THE COASTAL WATERS...WILL CREATE LARGE OCEAN
WAVES ALONG THE COAST WHICH MAY LEAD TO SPLASHOVER AND MINOR
BEACH EROSION AROUND THE TIME OF HIGH TIDE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR MEZ025>028.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ007-008-012-
013-020.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR MEZ009-014-021-
022.
NH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NHZ001.
MARINE...STORM WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ150>154.
&&Hazardous weather outlook, Dec 21, 5:59 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 559 PM EST FRI DEC 21 2012 MEZ018-019-023-024-NHZ002>010-013-014-222300- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 559 PM EST FRI DEC 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007-008-012-013-020-NHZ001-222300- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- ANDROSCOGGIN-NORTHERN COOS- 559 PM EST FRI DEC 21 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ009-014-021-022-222300- CENTRAL SOMERSET-SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO- 559 PM EST FRI DEC 21 2012 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-222300- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 559 PM EST FRI DEC 21 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-222300- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 559 PM EST FRI DEC 21 2012 ...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 21, 12:40 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1240 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM NON-TSTM WND GST ISLE OF SHOALS 42.97N 70.62W
12/21/2012 M70 MPH ANZ154 NH C-MAN STATION
&&
EVENT NUMBER GYX1200320
NBLocal storm report, Dec 21, 12:46 PM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1246 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND DMG LEMPSTER 43.24N 72.21W
12/21/2012 SULLIVAN NH AMATEUR RADIO
TREE AND WIRES DOWN ON UNITY SPRINGS ROAD
&&
EVENT NUMBER GYX1200321
KIMBLELocal storm report, Dec 21, 12:49 PM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1249 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM NON-TSTM WND GST MATINICUS ROCK 43.77N 68.86W
12/21/2012 M58 MPH ANZ150 ME C-MAN STATION
&&
EVENT NUMBER GYX1200322
NBLocal storm report, Dec 21, 2:11 PM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
211 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM NON-TSTM WND GST PORTSMOUTH INTL AIRPORT 43.09N 70.82W
12/21/2012 M58 MPH ROCKINGHAM NH ASOS
&&
EVENT NUMBER GYX1200323
KIMBLELocal storm report, Dec 21, 2:14 PM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
214 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM NON-TSTM WND DMG YORK 43.14N 70.65W
12/21/2012 YORK ME PUBLIC
LARGE TREE DOWN ON PWR LINES ON CAPE NEDDICK ST.
&&
EVENT NUMBER GYX1200324
TFHLocal storm report, Dec 21, 3:38 PM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
338 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST MATINICUS ROCK 43.77N 68.86W
12/21/2012 M72 MPH ANZ150 ME C-MAN STATION
&&
EVENT NUMBER GYX1200325
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 4:50 PM EST | Coastal Flood Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.